CSpace

Browse/Search Results:  1-2 of 2 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
characterisingtheaccuracyofmultivariablerefinablefunctionsviathesymbolfunction 期刊论文
actamathematicasinicaenglishseries, 2001, 卷号: 17, 期号: 2, 页码: 277
Authors:  Sheng Qiuhui;  Chen Hanlin
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
localpropertiesofcardinalinterpolatoryfunction 期刊论文
actamathematicasinicaenglishseries, 2001, 卷号: 17(4), 期号: 4, 页码: 613
Authors:  Chen Hanlin;  Peng Silong
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10